Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Note on a nonlinear Volterra equation


Authors: J. J. Levin and J. A. Nohel
Journal: Proc. Amer. Math. Soc. 14 (1963), 924-929
MSC: Primary 45.13
MathSciNet review: 0157201
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. J. Levin, The asymptotic behavior of the solution of a Volterra equation, Proc. Amer. Math. Soc. 14 (1963), 534-541. MR 0152852 (27:2824)
  • [2] J. J. Levin, and J. A. Nohel, On a system of integrodifferential equations occurring in reactor dynamics, J. Math. Mech. 9 (1960), 347-368. MR 0117522 (22:8301)
  • [3] D. V. Widder, The Laplace transform, Princeton Univ. Press, Princeton, N. J., 1946. MR 0005923 (3:232d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45.13

Retrieve articles in all journals with MSC: 45.13


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1963-0157201-7
PII: S 0002-9939(1963)0157201-7
Article copyright: © Copyright 1963 American Mathematical Society